Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

HCG levels during pregnancy, normal? Bleeding moderately, red. Normal?

I am 38. I am 4 wk 6 days pregnant. My hcg levels yesterday were at 33. Lastnight I started spotting brown blood after sex. This morning I have moderate bleeding and it is bright red with some quarter size clots. I have called my dr, she doesnt want to see me and said nothing can be done right now. She is going to test my hcg levels in a week. Am I miscarrying? Should I go to the er or wait the week? Should I stay off my feet ...I wait tables.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Since you are having active bleeding, you need absolute bed rest to stop the bleeding. Repeating the levels of HCG after 48 hours will be helpful in detecting the status of your pregnancy. If the bleeding continues then going to an ER is recommended.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor